# SDR DALA2021072304167

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Grill
- Condition: Broken
- Location: Fwd Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND BROKEN TUBULAR GRILL ON FWD BULKHEAD PANEL AT AFT CARGO COMPARTMENT. REPAIRED PER ERA 571928-14. (LP 1884220)
